MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMI-RIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMI-RIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD28
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed on this event through the device tracking team.Based on the information available on the patient implant form, on (b)(6) 2019, a memo3d #28 was implanted/explanted intraoperatively.No further information on the event or on the device disposition is presently available.No complaint has been received from the site pertaining to this event.
 
Additional Manufacturer Narrative
Based on additional information received, the device was explanted due to an unsuccessful repair of the mitral valve; a full replacement was consequently performed.Based on livanova's clinical experience, an intra-operative explant of a mitral ring followed by total mitral valve replacement is attributable to patient factors that precluded adequate repair with an annuloplasty ring.Furthermore, no allegation of a device malfunction was received and no serious injury for the patient is reported.As such, the event is not related to a deficiency of the device and, therefore, no further investigation is warranted at this time.
 
Event or Problem Description
The manufacturer was informed on this event through the device tracking team.Based on the information available on the patient implant form, on (b)(6) 2019, a memo3d #28 was implanted/explanted intraoperatively.No complaint has been received from the site pertaining to this event.Per additional information received, the ring was explanted intraoperatively due to a failed repair, and the procedure was converted to a full valve replacement with a bioprosthetic valve (31mm mosaic tissue valve).The ring was discarded.The procedure was completed with no complications based on the information received.

Brand Name
MEMO 3D SEMI-RIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key9936446
Report Number1718850-2020-01062
Device Sequence Number690092
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)231106
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
Report Date (Section F) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2023
Device Model NumberSMD28
Device Catalogue NumberICV0968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/10/2020
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer03/10/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR